Assistant Professor Dr.Jessada Tariboon

Position : Assistant Professor
Contact
  • Address : 78-1003, 10th floor, Faculty of Applied Science, King Mongkut’s University of Technology
  • Tel : 02-555-2000 ext.4524 / 02-587-8258
  • E-Maiil : jessada.t@sci.kmutnb.ac.th
Education

- 1988 - 1994: Ayutthaya Witthayalai School, Ayutthaya, Thailand

- 1994 - 1998: B. Eng. (Electrical Engineering)

Mahanakorn University of Technology, Thailand

Special project directed by Dr.Budhaporn Sawetsakulanon

“Measurement of hysteresis and eddy current losses”

- 2002 – 2004: M.Sc. (Applied Mathematics) Chiang Mai University, Thailand

Thesis directed by Professor Amnuay Kananthai

“Application of the periodic distribution $e^{alpha t}delta_T^{(k)}$ to electrical networks”

- 2004 – 2007: Ph. D. (Mathematics) Chiang Mai University, Thailand

Thesis directed by Professor Amnuay Kananthai

“Diamond heat kernel related to the spectrum and applications

of distribution kernel”

Expertise and Experience
Research

RESEARCH INTERESTS

Differential Equations, Fractional Differential Equations, Impulsive Differential

Equations, Quantum Difference Equations, Dynamic Equations on Time Scales and

Differential&Integral Inequalities: Existence and Uniqueness of Solutions,

Asymptotic Behavior, Boundedness, Oscillation, Stability

PUBLICATIONS

[1] J. Tariboon, On the application of the periodic distribution $e^{alpha

t}delta_T^{(k)}$ to the electrical networks, Thai Journal of Mathematics, Vol.

1, 2003, 59-67.

[2] J. Tariboon, A. Kananthai, On the Green function of the $(oplus+m^2)^k$ operator,

Integral Transforms and Special Functions, Vol.18, 2007; 297-304.

[3] J. Tariboon, Boundary value problems for first order functional differential

equations with impulsive integral conditions, Journal of Computational and Applied

Mathematics, (234) 2010, 2411-2419.[4] J. Tariboon, T. Sitthiwirattham, Positive solutions of a nonlinear three-point

integral boundary value problem, Boundary Value Problems, Volume 2010, Article

ID 519210, 11 pages.

[5] J. Chen, J. Tariboon, S. Koonprasert, Existence of positive solutions to a secondorder multi-point boundary value problem with delay, Thai Journal of Mathematics,

Special Issue AMM. 2010, 21-32.

[6] C. Thaiprayoon, J. Tariboon, P. Khumsup, Periodic boundary value problems for

the second order impulsive differential equations, Communications in Mathematics

with Applications, Vol.1 No. 3, 2010, 153-164.

[7] S. Chasreechai, J. Tariboon, Positive solutions to generalized second-order threepoint integral boundary-value problems, Electronic Journal of Differential Equations,

Vol. 2011 (2011), No. 14, 1-14.

[8] C. Thaiprayoon, D. Samana, J. Tariboon, Three-point boundary value problems

for second-order impulsive integro-differential equations, International Journal of

Mathematical Analysis, Vol. 5, 2011, no. 40, 1961-1972.

[9] J. Tariboon, W. Sudsutad, Positive solutions of a nonlinear m-point integral

boundary value problem, Applied Mathematical Sciences, Vol. 6, 2012, no. 15, 711 –

729.

[10] P. Thiramanus, J. Tariboon, Positive solutions to a second order m-point

integral boundary value problem, International Journal of Pure and Applied

Mathematics, Vol. 74, No. 1, 2012, 125-146.

[11] J. Tariboon, Positive solutions of the three-point integral boundary value

problem for fractional differential equations with an advanced argument, Far East

Journal of Mathematical Sciences, Vol. 61, No. 1, 2012, 35-50.

[12] P. Thiramanus, J. Tariboon, Impulsive differential and impulsive integral

inequalities with integral jump conditions, Journal of Inequalities and Applications,

2012, 2012:25.

[13] T. Sitthiwirattham, J. Tariboon, Positive solutions to a generalized second order

difference equation with summation boundary value problem, Journal of Applied

Mathematics, Vol.2012, Article ID 569313, 15 pages.

[14] C. Thaiprayoon, D. Samana, J. Tariboon, Multi-point boundary value problem

for first order impulsive integro-differential equations with multi-point jump

conditions, Boundary Value Problems, 2012, 2012:38.

[15] W. Sudsutad, J. Tariboon, Boundary value problems for fractional differential

equations with three-point fractional integral boundary conditions, Advances in

Difference Equations 2012, 2012:93.

[16] W. Sudsutad, J. Tariboon, Existence results for nonlinear fractional differential

equations with m-point integral boundary conditions, Far East Journal of

Mathematical Sciences, Vol. 66, No. 2, 2012, 229-246.[17] W. Sudsutad, J. Tariboon, Existence results of fractional integro-differential

equations with m-point multi-term fractional order integral boundary conditions,

Boundary Value Problems 2012, 2012:94.

[18] J. Tariboon, C. Promsakon, Complementary of glued graphs, Far East Journal of

Mathematical Sciences, Vol. 69, No. 1, 2012, 27-35.

[19] C. Thaiprayoon, D. Samana, J. Tariboon, Periodic boundary value problems for

second-order impulsive integro-differential equations with integral jump conditions,

Boundary Value Problems 2012, 2012:122.

[20] J. Tariboon, P. Thiramanus, Oscillation of a class of second-order linear

impulsive differential equations, Advances in Difference Equations 2012, 2012:205.

[21] P. Thiramanus, J. Tariboon, Oscillation of first-order impulsive advanced

differential equations with integral jump condition, Far East Journal of Mathematical

Sciences, Vol. 73, No. 2, 2013, 289-303.

[22] N. Pongarm, S. Asawasamrit, J. Tariboon, Sequential derivatives of nonlinear

$q$-difference equations with three-point $q$-integral boundary conditions, Journal

of Applied Mathematics, Vol.2013, Article ID 605169, 9 pages.

[23] C. Thaiprayoon, J. Tariboon, Three-point boundary value problems for

nonlinear $q$-difference equations with multi-term $q$-derivative boundary

conditions, Applied Mathematical Sciences, Vol. 7, 2013, no. 64, 3161-3175.

[24] P. Thiramanus, J. Tariboon, Positive solutions of $m$-point integral boundary

value problems for second-order $p$-Laplacian dynamic equations on time scales,

Advances in Difference Equations 2013, 2013:206.

[25] J. Tariboon, T. Sitthiwirattham, S.K. Ntouyas, Boundary value problems for a

new class of three-point nonlocal Riemann-Liouville integral boundary conditions,

Advances in Difference Equations 2013, 2013:213.

[26] J. Tariboon, W. Sudsutad, Existence of solutions for nonlinear second-order

$q$-difference equations with three-point multi-term $q$-integral boundary

conditions, International Journal of Pure and Applied Mathematics, Volume 86, No. 4

2013, 701-720

[27] W. Sudsutad, J. Tariboon, Nonlinear fractional integro-differential Langevin

equation involving two fractional orders with three-point multi-term fractional

integral boundary conditions, Journal of Applied Mathematics and Computing, (2013)

43:507-522.

[28] T. Sitthiwirattham, J. Tariboon, S.K. Ntouyas, Existence results for fractional

difference equations with three-point fractional sum boundary conditions, Discrete

Dynamics in Nature and Society, Vol. 2013, Art. ID 104276, 10 pages.

[29] T. Sitthiwirattham, J. Tariboon, S.K. Ntouyas, Three-point boundary value

problems of nonlinear second-order $q$-difference equations involving differentnumbers of $q$, Journal of Applied Mathematics, Vol. 2013, Art. ID 763786, 12

pages.

Academic Articles
www.000webhost.com